MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CT SYRINGE PACK WITH SPIKE

BRACCO INJENEERING S.A. FASTLOAD CT SYRINGE PACK WITH SPIKE
Model Number 017345
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a ct injection, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.Investigation is ongoing.Company comments: this is a device malfunction with the use of fastload cta dual syringe pack with spikes.During a ct injection, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation of the device is ongoing.
 
Event or Problem Description
On (b)(6) 2017, a healthcare professional reported to bracco injeneering (binj) a device malfunction with the use of fastload ct syringe pack with spike.The report was forwarded to bracco drug safety on 16-jun-2017.On (b)(6) 2017, during a ct injection, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.(b)(4).
 
Event or Problem Description
On 21-mar-2017, a healthcare professional reported to bracco injeneering (binj) a device malfunction with the use of fastload ct syringe pack with spike.The report was forwarded to bracco drug safety on 16-jun-2017.On 15-mar-2017 during a ct injection, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.Most recent follow-up information incorporated above includes: 02-jul-2018: binj received follow-up information which was sent to bracco on 27-jul-2018.Detailed description of the device malfunction was added to the case.This case is medically closed.Fda#: (b)(4).Bracco worldwide case id#: (b)(4) (previously reported as (b)(4)).Company comment: based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).
 
Additional Manufacturer Narrative
Based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).The unique device identifier(udi) number: (b)(4).This case is considered as closed.

Brand Name
FASTLOAD CT SYRINGE PACK WITH SPIKE
Common Device Name
FASTLOAD CT SYRINGE PACK WITH SPIKE
Manufacturer (Section D)
BRACCO INJENEERING S.A.
avenue de sevelin 46
lausanne, vaud CH-10 04
SZ  CH-1004
MDR Report Key6735274
Report Number3004753774-2017-00005
Device Sequence Number2013589
Product Code DXT
UDI-Device Identifier17630039300316
UDI-Public(01)17630039300316(17)191118(11)161118(10)IAIWX-1611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2019
Device Model Number017345
Device Catalogue Number017345
Device Lot NumberIAIWX-1611
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1